# SDR DALA2022080105276

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 CRACKS FOUND IN HOLE #'S 2,6,AND 16 AT FR35 STR 30 LHS. CORRECTIVE ACTION: COMPLIED WITH ERA 600256-14AD. (2341743)
